# SDR AALA2019080879040

- Difficulty date: July 15, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D57460036204
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING SLAT TRACK #12 LOWER FORWARD BOLT. REPLACED BOLT PER AMM 27-84-67.
